Alert archive / Ohio / Tornado Warnings in 2022

Tornado Warning 14, NWS Wilmington, OH

June 8, 20224 counties in Ohio

NWS Wilmington, OH issued this tornado warning at Jun 8, 2022, 5:58 PM EDT for 4 counties in Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2022, 5:58 PM EDT (21:58 UTC)
Expired
Jun 8, 2022, 6:30 PM EDT
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clinton County, OH, Greene County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 31 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:29 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

837 
WFUS51 KILN 082158
TORILN
OHC027-057-113-165-082230-
/O.NEW.KILN.TO.W.0014.220608T2158Z-220608T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
558 PM EDT Wed Jun 8 2022

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northeastern Warren County in southwestern Ohio...
  Northwestern Clinton County in southwestern Ohio...
  Southwestern Greene County in west central Ohio...
  Southeastern Montgomery County in west central Ohio...

* Until 630 PM EDT.
    
* At 558 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Springboro, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Xenia, Miamisburg, Springboro, Bellbrook, Spring Valley,
  Centerville, Lytle, Mount Holly and Roxanna.

This includes I-75 in Ohio between mile markers 42 and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3957 8424 3963 8424 3967 8389 3952 8389
TIME...MOT...LOC 2158Z 265DEG 31KT 3959 8420 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Binau
3 follow-up statements
824 
WWUS51 KILN 082209
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
609 PM EDT Wed Jun 8 2022

OHC113-165-082219-
/O.CAN.KILN.TO.W.0014.000000T0000Z-220608T2230Z/
Warren OH-Montgomery OH-
609 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR NORTHEASTERN WARREN AND SOUTHEASTERN
MONTGOMERY COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for southwestern
and west central Ohio.

LAT...LON 3967 8389 3954 8389 3956 8398 3957 8398
      3957 8408 3958 8411 3964 8411
TIME...MOT...LOC 2209Z 265DEG 31KT 3960 8407 

$$

OHC027-057-082230-
/O.CON.KILN.TO.W.0014.000000T0000Z-220608T2230Z/
Clinton OH-Greene OH-
609 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR NORTHERN
CLINTON AND SOUTHWESTERN GREENE COUNTIES...
    
At 609 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Bellbrook, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Xenia, Bellbrook, Spring Valley, Mount Holly and Roxanna. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3967 8389 3954 8389 3956 8398 3957 8398
      3957 8408 3958 8411 3964 8411
TIME...MOT...LOC 2209Z 265DEG 31KT 3960 8407 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Binau
066 
WWUS51 KILN 082220
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
620 PM EDT Wed Jun 8 2022

OHC027-082229-
/O.CAN.KILN.TO.W.0014.000000T0000Z-220608T2230Z/
Clinton OH-
620 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR NORTHERN CLINTON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for west central
Ohio.

LAT...LON 3967 8389 3960 8389 3960 8393 3959 8399
      3966 8398
TIME...MOT...LOC 2219Z 261DEG 33KT 3964 8392 

$$

OHC057-082230-
/O.CON.KILN.TO.W.0014.000000T0000Z-220608T2230Z/
Greene OH-
620 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR SOUTH
CENTRAL GREENE COUNTY...
    
At 619 PM EDT, a severe thunderstorm capable of producing a tornado
was located southeast of Xenia, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Xenia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3967 8389 3960 8389 3960 8393 3959 8399
      3966 8398
TIME...MOT...LOC 2219Z 261DEG 33KT 3964 8392 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Binau
413 
WWUS51 KILN 082228
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
628 PM EDT Wed Jun 8 2022

OHC057-082238-
/O.EXP.KILN.TO.W.0014.000000T0000Z-220608T2230Z/
Greene OH-
628 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL GREENE COUNTY WILL EXPIRE AT
630 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM EDT for west central
Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3967 8389 3960 8389 3960 8393 3959 8399
      3966 8398
TIME...MOT...LOC 2228Z 265DEG 31KT 3965 8383 

$$

Binau

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:42 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 8, 3:42 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
342 PM EDT Wed Jun 8 2022

.SYNOPSIS...
Low pressure will track across the Ohio Valley through this
evening, promoting showers and thunderstorms. Weak high pressure
will gradually build in late Thursday and Thursday night.
Another disturbance will bring unsettled conditions late Friday
into Friday night.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Showers and thunderstorms have developed across the Tri-State
area near a northward advancing warm front, and also instigated
from an eastward moving MCV. Initial scattered convection may
be discrete/supercellular in nature, but as a
shortwave/deepening low approaches from the west later this
afternoon and evening, more widespread convection is expected
and convection may eventually take on more of a linear mode.

Expect a tight gradient of CAPE as the warm front moves to the
north, but sufficient instability to support organized and
possibly severe convection looks to move northward into much of
the CWA over the next several hours. Wind fields and shear look
pretty good too, and therefore there is the risk for all severe
hazards into this evening. Damaging winds and large hail are the
primary threats, however with the warm front and available
shear, rotating storms and isolated tornadoes will be possible.
In addition, heavy rainfall will occur in the strongest storms
and those areas that receive multiple rounds of heavy rainfall
and/or training could wind up with localized flash flooding.

As the low and shortwave move east across Ohio, convection will
push east with it and end from west to east this evening,
although lingering low level moisture will likely produce cloudy
skies for the overnight. Lows will drop into the mid to upper
50s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Northwest flow will be in place during the day on Thursday.
With lingering low level moisture, mostly cloudy skies will
persist through much of the day. Can't even rule out a few
sprinkles or very light showers, particularly over central Ohio.
High temperatures will only rise into the lower to mid 70s over
most of the CWA.

High pressure builds in for Thursday night, allowing for
partial clearing and lows mainly in the mid to upper 50s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As has been advertised, the long wave pattern across the CONUS will
undergo some amplification as we head into the upcoming weekend.
Another embedded s/wv in the flow will help carve out a mid level
trough over the Great Lakes. Will continue with a threat for showers
along with a low chance of thunder Friday/Friday night. Clouds and
pcpn will keep high temperatures on Friday below normal in the lower
to mid 70s.

For Saturday, the s/wv energy will departing, so other than some
lingering showers east in the morning, skies should eventually
become partly cloudy. The cool pattern will continue with highs
again in the lower to mid 70s.

By Sunday, the mid level trough will begin to shift a little more to
the east. However, a weak frontal boundary passing across the Great
Lakes may bring a low chance for a shower/storm to the north,
otherwise skies will be partly cloudy. Temperatures will begin to
modify with highs in the upper 70s to the lower 80s.

Long range models indicate that a mid level ridge will build north
and east into the Ohio Valley by next week. This will be marked by
an advancing warm front Monday night into Tuesday. Southerly flow
will bring more humid conditions into the area. And with rising
geopotential heights, temperatures will further warm. There will
also be a chance of showers/storms with the warm front, then low
chances of showers/storms in the hot and humid warm sector. Highs in
the mid/upper 80s on Monday will warm into the lower 90s by
Tuesday/Wednesday. By Tuesday/Wednesday, the heat and humidity could
boost heat index values into the 95 to 100 degree range.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Expect showers and thunderstorms to affect area terminals later
this afternoon into the early evening. Activity may initially
fire near a northward moving warm front, then additional
activity associated with low pressure and a mid level
disturbance will move from west to east across the area. Tried
to pinpoint the most likely timing of thunderstorms with MVFR
conditions at all terminals. Amendments to refine timing and/or
include strong winds gusts and lower visibilities will likely
become necessary later this afternoon. As low pressure moves
east later this evening, convection will end and winds shift to
the northwest, but low level moisture lingering is likely to
result in a stratus deck of clouds with prevailing MVFR to IFR
conditions. MVFR cigs may linger well into the morning on
Thursday before improving.

OUTLOOK...MVFR conditions are possible Friday night into
Saturday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...Hickman
AVIATION...BPP
Hazardous weather outlook, Jun 8, 11:27 AM EDT, 6 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1127 AM EDT Wed Jun 8 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091530-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1127 AM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms will move across the area this afternoon
and evening. Some of the storms will be severe, producing damaging
wind gusts and large hail. Isolated tornadoes are also possible. In
addition, heavy rainfall may lead to localized flash flooding. The
most likely time for severe weather looks to be from 3pm to 11pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon.

In the hours before

Local storm report, Jun 8, 5:11 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     3 SE COVINGTON          39.05N 84.46W
06/08/2022                   CAMPBELL           KY   PUBLIC

            OBSERVER WATCHED TREES SNAPPED IN 275/471 AREA. WINDS
            PUSHED CARS INTO OTHER LANES, CAUSING ACCIDENTS.

&&

JEG
Local storm report, Jun 8, 5:17 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
517 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     WILDER                  39.04N 84.48W
06/08/2022                   CAMPBELL           KY   PUBLIC

            PHOTOS OF TREES SNAPPED POSTED ON SOCIAL MEDIA. TIME
            ESTIMATED FROM RADAR.

&&

JEG
Special weather statement, Jun 8, 5:20 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
520 PM EDT Wed Jun 8 2022

OHZ034-035-042-043-082145-
Auglaize OH-Darke OH-Shelby OH-Mercer OH-
520 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN SHELBY,
NORTHEASTERN DARKE, WESTERN AUGLAIZE AND SOUTHEASTERN MERCER COUNTIES
THROUGH 545 PM EDT...

At 520 PM EDT, a strong thunderstorm was located over St. Henry,
moving east at 35 mph.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Sidney, Celina, Wapakoneta, St. Marys, Coldwater, New Bremen,
Minster, St. Henry, Newport, Anna, Fort Loramie, Botkins, New
Knoxville, Moulton, Osgood, Chickasaw, Burkettsville, North Star,
Rossburg and Kettlersville.

This includes I-75 in Ohio between mile markers 93 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for west central
Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4023 8468 4055 8463 4064 8414 4030 8416
TIME...MOT...LOC 2120Z 259DEG 31KT 4042 8460

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

Hatzos
Special weather statement, Jun 8, 5:28 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
528 PM EDT Wed Jun 8 2022

OHZ088-082200-
Scioto OH-
528 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN SCIOTO
COUNTY THROUGH 600 PM EDT...

At 527 PM EDT, a strong thunderstorm was located over Sciotodale,
moving east at 35 mph.

HAZARD...Wind gusts up to 45 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Sciotodale, Portsmouth Regional Airport, Minford and Lyra.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3869 8288 3874 8287 3876 8289 3873 8299
      3884 8297 3889 8276 3885 8276 3885 8265
      3876 8266 3875 8267 3875 8270 3868 8271
      3868 8276 3867 8277 3866 8286
TIME...MOT...LOC 2127Z 259DEG 29KT 3876 8286

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH

Hatzos
Special weather statement, Jun 8, 5:32 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
532 PM EDT Wed Jun 8 2022

OHZ061-070-071-082200-
Montgomery OH-Warren OH-Butler OH-
532 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BUTLER,
NORTHWESTERN WARREN AND SOUTHERN MONTGOMERY COUNTIES THROUGH 600 PM
EDT...

At 531 PM EDT, a strong thunderstorm was located near Carlisle,
moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Dayton, Kettering, Middletown, Miamisburg, Springboro, Franklin,
Moraine, Carlisle, Oakwood, West Carrollton, Germantown,
Farmersville, Centerville, Lytle, Poast Town Heights,
Woodbourne-Hyde Park and Drexel.

This includes I-75 in Ohio between mile markers 35 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3952 8448 3969 8447 3977 8418 3971 8411
      3951 8413
TIME...MOT...LOC 2131Z 259DEG 28KT 3961 8442

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Jun 8, 5:52 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
552 PM EDT Wed Jun 8 2022

OHZ065-074-082215-
Fairfield OH-Hocking OH-
552 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FAIRFIELD
AND NORTHWESTERN HOCKING COUNTIES THROUGH 615 PM EDT...

At 552 PM EDT, a strong thunderstorm was located near Lancaster,
moving northeast at 25 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Lancaster, Bremen, Pleasantville, Hide-A-Way Hills, Fairfield Beach,
Thurston, Sugar Grove, Rushville, West Rushville, Hideaway Hills,
Clearport, North Berne and Dumontville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3967 8237 3956 8263 3967 8275 3993 8246
      3984 8247 3983 8240 3975 8240 3974 8237
TIME...MOT...LOC 2152Z 227DEG 23KT 3964 8263

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:55 PM EDTSpecial Weather StatementILNButler, Hamilton, Warren35 min
Jun 8, 3:36 PM EDTSpecial Weather StatementILNAdams24 min
Jun 8, 3:38 PM EDTSpecial Weather StatementILNBrown37 min
Jun 8, 3:39 PM EDTSpecial Weather StatementILNClinton36 min
Jun 8, 3:58 PM EDTSpecial Weather StatementILNAdams32 min
Jun 8, 4:02 PM EDTSevere Thunderstorm WarningILNAdams43 min
Jun 8, 4:04 PM EDTSpecial Weather StatementILNHighland26 min
Jun 8, 4:31 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton44 min
Jun 8, 4:33 PM EDTSpecial Weather StatementILNScioto27 min
Jun 8, 4:36 PM EDTSpecial Weather StatementILNFayette24 min
Jun 8, 4:38 PM EDTSpecial Weather StatementILNHamilton37 min
Jun 8, 4:55 PM EDTSpecial Weather StatementILNAdams35 min
Jun 8, 4:59 PM EDTSpecial Weather StatementILNScioto31 min
Jun 8, 5:03 PM EDTSpecial Weather StatementILNDarke27 min
Jun 8, 5:17 PM EDTSevere Thunderstorm WarningILNButler, Preble43 min
Jun 8, 5:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby41 min
Jun 8, 5:20 PM EDTSpecial Weather StatementILNAuglaize, Mercer, Shelby25 min
Jun 8, 5:28 PM EDTSpecial Weather StatementILNScioto32 min
Jun 8, 5:32 PM EDTSpecial Weather StatementILNMontgomery28 min
Jun 8, 5:47 PM EDTTornado WarningILNDarke, Miami, Montgomery28 min
Jun 8, 5:52 PM EDTSpecial Weather StatementILNFairfield23 min
Jun 8, 6:09 PM EDTTornado Warning Tornado observedILNChampaign, Clark, Miami36 min
Jun 8, 6:14 PM EDTSpecial Weather StatementILNFairfield31 min
Jun 8, 6:15 PM EDTSpecial Weather StatementILNFairfield30 min
Jun 8, 6:19 PM EDTSpecial Weather StatementILNPickaway26 min
Jun 8, 6:31 PM EDTTornado WarningILNClark44 min
Jun 8, 6:34 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Jun 8, 6:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton38 min
Jun 8, 6:39 PM EDTSpecial Weather StatementILNFairfield36 min
Jun 8, 6:43 PM EDTSevere Thunderstorm WarningILNFairfield, Licking19 min
Jun 8, 6:45 PM EDTTornado WarningILNChampaign, Logan, Madison, Union30 min
Jun 8, 6:51 PM EDTTornado WarningILNClinton, Fayette, Highland24 min
Jun 8, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland51 min
Jun 8, 7:00 PM EDTSevere Thunderstorm WarningILNFairfield14 min
Jun 8, 7:02 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby43 min
Jun 8, 7:07 PM EDTTornado WarningILNDelaware, Union23 min
Jun 8, 7:08 PM EDTTornado WarningILNAdams, Brown, Highland37 min
Jun 8, 7:12 PM EDTTornado WarningILNHocking, Pickaway, Ross48 min
Jun 8, 7:13 PM EDTSpecial Weather StatementILNAdams32 min
Jun 8, 7:16 PM EDTSevere Thunderstorm WarningILNBrown, Clermont31 min
Jun 8, 7:22 PM EDTSevere Thunderstorm WarningILNDelaware38 min
Jun 8, 7:28 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto47 min
Jun 8, 7:30 PM EDTSpecial Weather StatementILNDarke30 min
Jun 8, 7:36 PM EDTSevere Thunderstorm WarningILNHocking, Ross39 min
Jun 8, 7:37 PM EDTTornado WarningILNDelaware19 min
Jun 8, 7:42 PM EDTSpecial Weather StatementILNMiami33 min
Jun 8, 7:50 PM EDTSpecial Weather StatementILNAdams, Brown25 min
Jun 8, 7:52 PM EDTSevere Thunderstorm WarningILNDelaware, Licking38 min

Nearby

Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.